MathSciNet Relay Station
MathSciNet bibliographic data
MR1946543 34C41 (34D09 37B55)
Bodine, Sigrun A dynamical systems result on asymptotic integration of linear differential systems. J. Differential Equations 187 (2003), no. 1, 1–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement